Abelian surfaces admitting an (l,l)-endomorphism

    Journal of Algebra, Volume 394, 2011, Pages 374-396.

    Cited by: 1|Bibtex|Views21|Links
    Keywords:
    complex multiplicationalgebraic geometrynumber theory

    Abstract:

    We give a classification of all principally polarized abelian surfaces that admit an $(l,l)$-isogeny to themselves, and show how to compute all the abelian surfaces that occur. We make the classification explicit in the simplest case $l=2$. As part of our classification, we also show how to find all principally polarized abelian surface...More

    Code:

    Data:

    Your rating :
    0

     

    Tags
    Comments